Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2005, Issue 3, Pages 205-217
http://dx.doi.org/10.1155/JAM.2005.205

Jacobi-weighted orthogonal polynomials on triangular domains

Department of Mathematics and Statistics, Jordan University of Science and Technology, Irbid 22110, Jordan

Received 25 March 2004; Revised 20 March 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • Maalee AlMheidat, and Mohammad AlQudah, “Characterization of generalized Jacobi Koornwinder’s type polynomials,” vol. 1863, pp. 060002, . View at Publisher · View at Google Scholar
  • Mohammad Al Qudah, Maalee Al Mheidat, Yousef Al Jarrah, Mohammad Al Jarrah, and Akeel Al-Kazwini, “A recursive relation for generalized ultraspherical type orthogonal polynomials,” vol. 1978, pp. 050002, . View at Publisher · View at Google Scholar
  • Maalee Al Mheidat, Khaldoun Ayyal Salman, and Mohammad Al Qudah, “Cubature formula for bivariate generalized Chebyshev Koornwinder’s type polynomials,” vol. 1978, pp. 050004, . View at Publisher · View at Google Scholar
  • Abedallah Rababah, “Bivariate orthogonal polynomials on triangular domains,” Mathematics and Computers in Simulation, vol. 78, no. 1, pp. 107–111, 2008. View at Publisher · View at Google Scholar
  • Hongqing Zhu, Yan Yang, Xiaoli Zhu, Zhiguo Gui, and Huazhong Shu, “General Form for Obtaining Unit Disc-Based Generalized Orthogonal Moments,” Ieee Transactions on Image Processing, vol. 23, no. 12, pp. 5455–5469, 2014. View at Publisher · View at Google Scholar
  • Mohammad Shojafar, Nicola Cordeschi, and Enzo Baccarelli, “Resource Scheduling for Energy-Aware Reconfigurable Internet Data Centers,” Innovative Research and Applications in Next-Generation High Performance Computing, pp. 21–46, 2016. View at Publisher · View at Google Scholar
  • Maalee AlMheidat, Khaldoun M. AyyalSalman, and Mohammad AlQudah, “Cubature formula for the generalized chebyshev type polynomials,” International Journal of Pure and Applied Mathematics, vol. 112, no. 3, pp. 457–468, 2017. View at Publisher · View at Google Scholar